# SDR EY2R9600211

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 35BEECH
- Propeller: Mcauly 3A32C76
- System (JASC): 6110 · Propeller Assembly
- Part: Actuating  Pin
- Part number: B4460
- Condition: Corroded
- Location: Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE ACTUATING PIN IS CORRODED
